Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kevin4172

Hematoma after subcision?

Posted (edited)

Hi everyone. Newbie here.

I had subcision done on my temple 4 weeks ago.

Right after the procedure.I had severe dark bruising with swelling that seemed like nodules. The swelling/nodules went away in about a week. 

It has been 4 weeks and I still have dark red marks on my temples where I had subcision. Most of them are flat but some of them are little raised. I can only feel them when I touch them. 

This website keeps saying that upload cannot be created for whatever reason so I can't post any photos.

I did some research and it seems like I have prolonged hematoma under the skin. What do you guys think? Will this go away in time? How long would it take? Is there a topical/oral I can take to speed up the healing process or should I just let them fade on their own?

I feel like they can act as a filler while my collagen builds up, no? 

 

 

Edited by kevin4172

Share this post


Link to post
Share on other sites

@kevin4172 Hematomas can be normal in certain ethnic groups. They resolve over time. You can massage them if you wish daily. If they do not resolve have your Dr inject them with some steriod.

Dark bruising is common, ... some are sensitive, and some take longer to heal. Had one girl have them for 3+ months. Buy some tinted sunscreen or moisturizer or some dermablend concealer for procedures and put that over the area. 

It is the Dr's responsibility to offer you aftercare. Did you discuss this with him. You paid him for the treatment. 

The temple is extremely slow to heal and you probably had some vessels that are healing. 

Lastly if this is a issue where you have little fat, have the Dr do pulse dye laser on the areas. 

Take Vitamin K and bromelain. 

Share this post


Link to post
Share on other sites
Posted (edited)
9 hours ago, beautifulambition said:

@kevin4172 Hematomas can be normal in certain ethnic groups. They resolve over time. You can massage them if you wish daily. If they do not resolve have your Dr inject them with some steriod.

Dark bruising is common, ... some are sensitive, and some take longer to heal. Had one girl have them for 3+ months. Buy some tinted sunscreen or moisturizer or some dermablend concealer for procedures and put that over the area. 

It is the Dr's responsibility to offer you aftercare. Did you discuss this with him. You paid him for the treatment. 

The temple is extremely slow to heal and you probably had some vessels that are healing. 

Lastly if this is a issue where you have little fat, have the Dr do pulse dye laser on the areas. 

Take Vitamin K and bromelain. 

Thank you!!! I’ve been mostly staying inside and moisturizing the area. I’ll go get some Vitamin K supplements and eat leafy veggies haha

My hemetoma seems to be under the skin since there are no nodules. They just look like big pigmentation marks (dark red). Since theyre on temples, will Pulse Dye Laser actually work on fading the hematoma?

Hopefully they will fade away soon. They can act as a filler to prevent re-tethering, right?

Edited by kevin4172

Share this post


Link to post
Share on other sites

@kevin4172 It's fine, most people are happy to keep these as long as possible as they act as filler and are not even seen. Redness will be there for some time, try the above methods to deal with it. If not have a derm pulse dye laser you. Temples have thin skin and lots of veins. 

Share this post


Link to post
Share on other sites

Here are some photos. What do you guys think? Prolonged hematoma or erythema or hyperpigmentation?

41876764-0CA4-449B-B33C-3020687763EE.jpeg.9307227f7e3045b064a23ac2e7920a7e.jpeg

6E9BE4C7-15A0-47B9-8E9F-0BCA50A882D3.jpeg.30bee58c0d5be1fd73d7d3af3f783fc8.jpeg

I doubt it is hyperpigmentation from sunlight because I mostly stayed inside and applied sunscreen.

Share this post


Link to post
Share on other sites

@kevin4172

This is PIE - redness or wounding post treatment. Common,. Will take some weeks to resolve. Do the above suggestions to prevent further hyperpigmentation. Are you using a retinoid nightly. Take the vitamin I suggested. You need a cream or gel for hyperpigmentaiton (to prevent it). Like any wound it takes time to heal. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×